# SDR IPXA2017092822120

- Difficulty date: September 19, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,206 hours, 16,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: APB72407
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT OVERWING UPPER FUEL TANK WEB IS CRACKED AT BS 1372, RBL 80 & Z-54.  REPAIRED  IAW EO MD11-5710-65670-A. MAJOR.
